# SDR JJBA20121119009

- Difficulty date: November 19, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8311
- Aircraft serial: 531
- Aircraft time: 28,366 hours, 31,071 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE PASSENGER DOOR WARNING LIGHT ILLUMINATED DURING CRUISE FLIGHT.  CREW DECLARED AN EMERGENCY AND THE ACFT LANDED WITHOUT FURTHER INCIDENT.  GROUND MX CREW WAS UNABLE TO DUPLICATE THE ERROR.  ALL OPS CHECKS PRODUCED SATISFACTORY RESULTS AND THE ACFT WAS RETURNED TO SERVICE.
